# SDR 97ZZZM962

- Difficulty date: July 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N242YV
- Make and model: Beech 1900D
- Aircraft serial: UE242
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Dovetail
- Condition: Cracked
- Location: Rt Te Flap
- Part time: 2,122 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ICT OVERNIGHT MAINTENANCE INSPECTION, RIGHT DOVE TAIL FOUND TO BE CRACKED.  REPAIR IAW WITH BEECHCRAFT SRM 51-00 AND TO 1900-00-0001.  (M)
